# SDR SWAA2023010676646

- Difficulty date: November 29, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 259 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TIE CLIP,  S8L, BS 259.5, WL 265.  REPLACED THE TIE CLIP IAW SRM 51-10-02, ITEM 9, AND DWG 141A0720, REV C.
